# SDR FDEA202109132489

- Difficulty date: September 13, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: AT THE TIME OF AGING AIRCRAFT RECORDS REVIEW, A MAJOR REPAIR   ON L/H WING FIXED LEADING EDGE AT SLAT TRACK #10 CUTOUT, W.O 75165 N00604, JPF   ITEMS REQUIRING RII ARE MARKED (N/A). REPAIR REQUIRES REWORK. MAJOR REPAIR: REMOVED ORIGINAL REPAIR AND REPLACED WITH NEW FABRICATED FILLER   AND DOUBLER, REF: SRM 57-40-02-2R REPAIR #7 FIG 201 SHEET 1 AND 2.
